# SDR UPS203321

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Corroded
- Location: Fs 259.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON L-ANGLE, AFT SIDE OF WEB FRAME, BS 259.5, WL 218, LBL 45 TO 51.  REMOVED AND INSTALLED NEW L-ANGLE IAW SRM 51-10-2, 51-30-2.
